Uniqueness result for an age-dependent reaction–diffusion problem

Khoa, VA, Hung, TT and Lesnic, D orcid.org/0000-0003-3025-2770 (2021) Uniqueness result for an age-dependent reaction–diffusion problem. Applicable Analysis, 100 (13). pp. 2873-2890. ISSN 0003-6811



Copyright, Publisher and Additional Information: © 2019 Informa UK Limited, trading as Taylor & Francis Group. This is an author produced version of a paper published in Applicable Analysis. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Backward age-dependent reaction–diffusion, uniqueness, population dynamics
  • Accepted: 24 November 2019
  • Published (online): 6 December 2019
  • Published: 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Nov 2019 15:04
Last Modified: 27 Jan 2022 17:59
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00036811.2019.1698730

Share / Export